# SDR WI5R2024082900001

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 0045
- Aircraft time: 12,043 hours, 8,262 cycles
- Engine: Wilint FJ443A
- Engine time: 11,468 hours, 7,921 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 69026
- Part serial: HW18846
- Condition: Damaged
- Location: Engine
- Part time: 11,468 hours, 7,921 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-3A, SERIAL NUMBER 141100, FROM AIRCRAFT 525B-0045 (N739JS), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  THIS ENGINE WAS DETERMINED TO BE CAUSE OF A COCKPIT/CABIN BLEED ODOR ISSUE BY AN FBO TECHNICIAN.  THE ENGINE OEM DIRECTED TROUBLESHOOTING WITH A WILLIAMS INTERNATIONAL-AUTHORIZED SERVICE CENTER, WHICH INCLUDED REPLACEMENT OF THE ENGINE #1 CARBON SEAL IN EFFORT TO RESOLVE THE BLEED ODOR ISSUE.  DURING THE PROCESS OF REMOVING THE #1 CARBON SEAL, DAMAGE TO THE INTERMEDIATE PRESSURE STATOR VANES AND INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR WAS FOUND.  THE ENGINE OEM THEN DIRECTED REMOVAL AND RETURN OF ENGINE 141100.  AFTER INDUCTION OF THE ENGINE INTO OUR REPAIR STATION, FULL DISASSEMBLY OF THE ENGINE REVEALED ONE LIBERATED 3RD-STAGE IPC BLADE.  NOTE:  THE IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.
